# SDR SWAA2022020165894

- Difficulty date: January 29, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 45,394 hours, 26,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CUSTOMER REQUEST* LH OVER WING EMERGENCY EXIT SIDEWALL LIGHT IS OUT. ; / [01] REMOVED AND REPLACED WINDOW LIGHT LAMP AS PER REF. B737 AMM 33-21-00-960-801. PERFORMED OPS CHECK AND FOUND NORMAL; [02] REMOVED AND REPLACED LH OVERWING EMERGENCY EXIT WINDOW LIGHT LAMP AS PER REF. B737 AMM 33-21-00-960-801. PERFORMED OPS CHECK AND FOUND NORMAL; [03] VERIFIED STEP 1;2
